Alert archive / Iowa / River Flood Warnings in 2014
River Flood Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jul 5, 2014, 7:26 PM CDT for Fremont County, Iowa. It took effect at Jul 5, 2014, 10:01 PM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2014, 7:26 PM CDT (00:26 UTC)
- In effect from
- Jul 5, 2014, 10:01 PM CDT
- Expired
- Jul 7, 2014, 9:00 AM CDT
- In force
- 35 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fremont County, IA
The radar
The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nishnabotna River above Hamburg (HMBI4).
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 27.5 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06810000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
374
WGUS43 KOAX 060026
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
726 PM CDT SAT JUL 5 2014
...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN IOWA...
NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061226-
/O.NEW.KOAX.FL.W.0039.140706T0356Z-140707T1400Z/
/HMBI4.1.ER.140706T0356Z.140706T1200Z.140706T2000Z.NO/
726 PM CDT SAT JUL 5 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR
THE NISHNABOTNA RIVER NEAR HAMBURG.
* FROM THIS EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:15 PM SATURDAY THE STAGE WAS 23.9 FEET...OR 1.1 FEET BELOW
FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 26.0 FEET BY TOMORROW MORNING.THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW AFTERNOON.
* IMPACT...AT 27.0 FEET...STATE HIGHWAY 275 SOUTH OF THE GAGE MAY BE
THREATENED IN SEVERAL SPOTS.
&&
LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
4048 9571
$$3 follow-up statements
862
WGUS83 KOAX 060302
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT SAT JUL 5 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061802-
/O.CON.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1522Z.NO/
1002 PM CDT SAT JUL 5 2014
THE FLOOD WARNING CONTINUES FOR
THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT 9:00 PM SATURDAY THE STAGE WAS 20.8 FEET...OR 1.8 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.
&&
LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
4065 9565
$$
IAC071-061802-
/O.EXT.KOAX.FL.W.0039.140706T0301Z-140707T1400Z/
/HMBI4.1.ER.140706T0233Z.140706T1200Z.140706T2000Z.NO/
1002 PM CDT SAT JUL 5 2014
THE FLOOD WARNING CONTINUES FOR
THE NISHNABOTNA RIVER NEAR HAMBURG.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 PM SATURDAY THE STAGE WAS 25.0 FEET...OR 0.0 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW
AFTERNOON.
* IMPACT...AT 25.0 FEET...MORE EXTENSIVE LOWLAND FLOODING BEGINS AS
THE PARKING LOT NEAR THE GAUGE BEGINS TO EXPERIENCE FLOODING. IN
ADDITION, SOME LOCAL FARM LEVEES MAY BE OVERTOPPED WITH FLOOD
WATERS.
&&
LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
4048 9571
$$451
WGUS83 KOAX 061509
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 AM CDT SUN JUL 6 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
MISSOURI RIVER AT BROWNVILLE AFFECTING ATCHISON AND NEMAHA COUNTIES.
MISSOURI RIVER AT RULO AFFECTING HOLT AND RICHARDSON COUNTIES.
NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
MOC005-NEC127-070609-
/O.EXT.KOAX.FL.W.0038.000000T0000Z-140708T0417Z/
/BRON1.1.ER.140706T0254Z.140707T0000Z.140707T2217Z.NO/
1009 AM CDT SUN JUL 6 2014
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT BROWNVILLE.
* AT 9:15 AM SUNDAY THE STAGE WAS 34.4 FEET...OR 1.4 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 33.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.1 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 33.0 FEET...LOWLANDS ON BOTH BANKS BEGIN TO FLOOD.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-070609-
/O.EXT.KOAX.FL.W.0040.140706T1508Z-140708T0800Z/
/RULN1.1.ER.140706T1113Z.140707T0600Z.140708T0200Z.NO/
1009 AM CDT SUN JUL 6 2014
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT RULO.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:30 AM SUNDAY THE STAGE WAS 17.5 FEET...OR 0.5 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY
AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TOMORROW EVENING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS ONTO AGRICULTURAL
LOWLANDS ON THE MISSOURI SIDE OF THE RIVER.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
IAC071-070609-
/O.EXT.KOAX.FL.W.0039.000000T0000Z-140707T1308Z/
/HMBI4.1.ER.140706T0233Z.140706T1130Z.140706T1908Z.NO/
1009 AM CDT SUN JUL 6 2014
THE FLOOD WARNING CONTINUES FOR
THE NISHNABOTNA RIVER NEAR HAMBURG.
* AT 10:00 AM SUNDAY THE STAGE WAS 25.8 FEET...OR 0.8 FEET ABOVE
FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* IMPACT...AT 25.0 FEET...MORE EXTENSIVE LOWLAND FLOODING BEGINS AS
THE PARKING LOT NEAR THE GAUGE BEGINS TO EXPERIENCE FLOODING. IN
ADDITION, SOME LOCAL FARM LEVEES MAY BE OVERTOPPED WITH FLOOD
WATERS.
&&
LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
4048 9571
$$135
WGUS83 KOAX 061859
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 PM CDT SUN JUL 6 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY.
TURN AROUND...DON'T DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX
&&
IAC071-061929-
/O.CAN.KOAX.FL.W.0039.000000T0000Z-140707T1308Z/
/HMBI4.1.ER.140706T0233Z.140706T1130Z.140706T1753Z.NO/
159 PM CDT SUN JUL 6 2014
THE FLOOD WARNING IS CANCELLED FOR
THE NISHNABOTNA RIVER NEAR HAMBURG.
* AT 1:45 PM SUNDAY THE STAGE WAS 24.7 FEET...OR 0.3 FEET BELOW
FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:53 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.0 FEET BY TOMORROW
MORNING.
* IMPACT...AT 23.0 FEET...MINOR OVERFLOWS BEGIN WITHIN THE CITY
LIMITS, HOWEVER THERE IS NO THREAT TO PROPERTY AT THIS STAGE.
&&
LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
4048 9571
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jul 5, 6:23 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 5, 6:23 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 623 PM CDT SAT JUL 5 2014 .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 257 PM CDT SAT JUL 5 2014 OVERNIGHT MCS HAS DISSIPATED OVER NORTHERN MO EARLY THIS AFTERNOON. IN THE WAKE OF THIS SYSTEM THE SKIES HAVE STARTED TO CLEAR AND A RAPID DESTABILIZATION IS CURRENTLY UNDERWAY OVER THE FA WITH THE LATEST OBJECTIVE ANALYSIS INDICATING AROUND 2500-3500 J/KG OF MLCAPE PRESENT OVER A GOOD PART OF THE AREA. THUS CONVECTIVE REDEVELOPMENT IS THE FIRST CONCERN THIS EVENING. ALTHOUGH SUBTLE...A WEAK OUTFLOW BOUNDARY IS STILL EVIDENT OVER SOUTHEAST NEBRASKA INTO NE KS FROM THE OVERNIGHT MCS WITH SOME CONVERGENCE NOTED. EARLY AFTERNOON WATER VAPOR IMAGERY ALSO INDICATED THAT A WEAK VORT LOBE LOCATED OVER SE NEB. THE COMBINATION OF THESE TWO FACTORS COULD LEAD TO ISO TSRA DEVELOPING LATER THIS AFTERNOON AFTER CONTD INSULATION. THIS IS INDICATED IN BOTH THE RAP/HRRR. ALTHOUGH THIS SCENARIO IS POSSIBLE THE CHANCES STILL REMAIN PRETTY LOW AS LARGE-SCALE FORCING WILL BE SHIFTING OUT OF THE AREA AS MID-LEVEL HEIGHT RISES SHIFT SEWD ACROSS THE AREA THIS EVENING. IN ADDITION WITH CONTD HEATING THE LOW-LEVEL BOUNDARY WILL LIKELY CONT TO WASH OUT LIMITING CONVERGENCE. WILL HAVE SOME SCHC POPS IN SE NEB/SW IA IN CASE ANYTHING DOES DVLP. OTHERWISE WE SHOULD SEE A DRY NIGHT AHEAD OF THE NEXT SYSTEM WHICH IS CURRENTLY MOVG ACRS SRN ALBERTA. THIS IS EXPECTED TO DIVE INTO THE NORTHERN PLAINS ON SUN AND ALLOW FOR A CDFNT TO SHIFT SEWD INTO THE FA THRU THE DAY. IT STILL APPEARS ALONG AND AHEAD OF THE FRONT TEMPERATURES WILL SOAR INTO THE 90S WITH HEAT INDEX VALUES CLIMBING TO NEAR OR SLIGHTLY HIGHER THAN 100. CONVECTIVE CHANCES ALONG THE BOUNDARY STILL SEEM SLIM WITH THE LARGE-SCALE ASCENT MISSING THE CWA TO THE NORTH...INCREASING MID-LEVEL TEMPERATURES AND WEAK CONVERGENCE ALONG THE BOUNDARY. NEVERTHELESS WE STILL MAY SEE AN ISO TSRA DVLP/MOV INTO THE AREA FM THE WEST DURING THE EVENING IF SOMETHING CAN DEVELOP IN AREA AN AREA OF DEEP SFC MIXING OVER CNTRL NEB. THE NEXT MORE SIGNIFICANT CHANCE FOR PRECIP WILL COME ON MON AFTN INTO MON EVENING AS STRONGER HEIGHT FALLS MOVE INTO SD/NEB ASSOCIATED WITH A 80 KT H3 JET. THE SUN BOUNDARY LOOKS TO SETTLE INTO NRN KS BEFORE RETURNING ON MON AS WAA INCREASES. THIS SHOULD ALLOW FOR MODERATE INSTABILITY TO DEVELOP WITH MLCAPE OF 1500-2500 J/KG LIKELY BY AFTERNOON. THUNDERSTORMS ARE LIKELY TO DEVELOP MON AFTERNOON AHEAD THE BOUNDARIES AS THE MID-LEVEL TEMPERATURES COOL AND LARGE-SCALE FORCING INCREASES. GIVEN THE STRONGER MID-LEVEL FLOW AN ORGANIZED THUNDERSTORM EVENT STILL APPEARS POSSIBLE...ALTHOUGH THE INSTABILITY ISN'T PROGGED AS STRONG AS PREVIOUS MODEL RUNS. ANY THUNDERSTORMS SHOULD CONT INTO MONDAY NIGHT EXITING BY TUE MORNING IN THE SOUTHERN CWA. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 257 PM CDT SAT JUL 5 2014 MUCH DRIER AND COOLER AIR WILL THEN AGAIN SETTLE INTO THE CWA FOR TUE AND TUE NIGHT AS HIGH PRESSURE BUILDS INTO THE MID MO RIVER VALLEY. GLOBAL MODELS ARE IN PRETTY GOOD AGREEMENT THOUGH THAT RETURN FLOW WILL GET STARTED ON WED NIGHT WITH THE CHANCES FOR SHOWERS/THUNDERSTORMS AGAIN INCREASING IN THIS PATTERN TOWARD THE END OF THE WORK WEEK. TEMPERATURES WILL ALSO BE ON THE INCREASE AS THE MID-LEVEL HEIGHTS BUILD BACK TO END THE PERIOD. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 616 PM CDT SAT JUL 5 2014 FORECAST CONCERNS TONIGHT WILL BE FOG POTENTIAL AS THE STORMS ARE FORECAST TO REMAIN SOUTH OF THE TAF SITES TONIGHT. FOR NOW WILL INCLUDE MVFR VISIBILITIES WITH FOG WITH HIGH DEWPOINTS...LOW SURFACE DEWPOINT DEPRESSIONS...AND NEARLY CALM/LIGHT WINDS. SUNDAY...THERE IS A WIND SHIFT COMING THROUGH AND DID SHIFT SURFACE WINDS FROM THE SOUTH AROUND TO THE NORTHWEST. DID NOT MENTION PRECIPTATION WITH WARM MID LEVEL TEMPERATURES...HOWEVER WILL NEED TO WATCH THIS AS WITH HIGHS IN THE MID TO UPPER 90S AND DEWPOINTS POOLING ALONG THE FRONT...ISOLATED STORMS CANNOT BE RULED OUT DURING PEAK HEATING AT KOMA AND KLNK. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...BOUSTEAD LONG TERM...BOUSTEAD AVIATION...ZAPOTOCNY
Hazardous weather outlook, Jul 5, 5:00 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 500 PM CDT SAT JUL 5 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-061200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 500 PM CDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY ISOLATED NON SEVERE THUNDERSTORMS COULD STILL POP UP SOUTH OF INTERSTATE 80 THIS EVENING. MINOR FLOODING WILL ALSO CONTINUE THIS EVENING ACROSS SOUTHWEST IOWA IN THE NISHNABOTNA RIVER BASIN. HOT AND HUMID CONDITIONS DEVELOP SUNDAY WITH HIGH TEMPERATURES CLIMBING INTO THE LOWER TO MID 90S. AFTERNOON HEAT INDEX VALUES COULD REACH 95 TO 103. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY ISOLATED STRONG THUNDERSTORMS COULD DEVELOP SUNDAY EVENING ALONG AND SOUTH OF INTERSTATE 80. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT AS A NEW FRONT MOVES INTO THE AREA. DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY HAZARDS. MORE THUNDERSTORMS ARE FORECAST NEXT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR SUNDAY. DEWALD
In the hours before
Local storm report, Jul 5, 1:49 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
149 PM CDT SAT JUL 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 5 NNW WISNER 42.05N 96.95W
06/16/2014 CUMING NE NWS STORM SURVEY
WATER HAD BEEN OVER THE ROAD. CORNSTALKS WASHED FROM
FIELD ONTO EDGE OF ROAD. STILL SOME WATER ON ROAD THE
NEXT DAY AT LOCATION 5.5 MILES NORTH NORTHWEST OF WISNER.
TIME ESTIMATED. SENDING OF REPORT WAS DELAYED.
&&
MILLERNearby
River Flood Warnings in Iowa, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.